Tsukuba Journal of Mathematics

A zero density estimate for Dedekind zeta functions of pure extension fields

Koichi Kawada

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 22, Number 2 (1998), 357-369.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163587

Digital Object Identifier
doi:10.21099/tkbjm/1496163587

Mathematical Reviews number (MathSciNet)
MR1650745

Zentralblatt MATH identifier
0924.11094

Citation

Kawada, Koichi. A zero density estimate for Dedekind zeta functions of pure extension fields. Tsukuba J. Math. 22 (1998), no. 2, 357--369. doi:10.21099/tkbjm/1496163587. https://projecteuclid.org/euclid.tkbjm/1496163587


Export citation